Opuscula Mathematica
Opuscula Math. 31, no. 1 (), 97-103
http://dx.doi.org/10.7494/OpMath.2011.31.1.97
Opuscula Mathematica

Probabilistic characterization of strong convexity



Abstract. Strong convexity is considered for real functions defined on a real interval. Probabilistic characterization is given and its geometrical sense is explained. Using this characterization some inequalities of Jensen-type are obtained.
Keywords: convexity, strong convexity, Jensen's inequality, Jensen gap of a function, distribution of a random variable, variance.
Mathematics Subject Classification: 26A51, 26D15, 60E05, 60E15.
Cite this article as:
Teresa Rajba, Szymon Wąsowicz, Probabilistic characterization of strong convexity, Opuscula Math. 31, no. 1 (2011), 97-103, http://dx.doi.org/10.7494/OpMath.2011.31.1.97
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.